MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551LNAL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); Vomiting (2144); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 04/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer¿s son reported via phone call that customer was hospitalized due to diabetic ketoacidosis and high blood glucose on april 12 to (b)(6) 2020 with blood glucose of 400 mg/dl.Customer was using insulin pump system within 48 hours of reported high blood glucose event.Customer treated with insulin pump.Customer stated they contact their health care professional regarding high blood glucose.Based on customer report customer did not allege insulin pump was under delivering.Customer experienced symptoms such as vomiting.Customer performed high pressure test and test pass.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and delivery accuracy test at 0.08750 inches.The stop current and run current measurement tests are within specification.Device also passed self test, off no power alarm test and a21 error test.The no delivery alarm functions properly during the basic occlusion test and occlusion test.No unexpected no delivery alarm noted during testing.Device uploaded properly using care link.Device had cracked battery tube threads and cracked reservoir tube lip.The test p-cap and reservoir does lock in place in the reservoir compartment.This mdr related to the (b)(4) manufacturing site has been assigned a medwatch number from the medtronic minimed (b)(4) site, per variance 5.

Brand Name
530G INSULIN PUMP MMT-551LNAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9985061
Report Number2032227-2020-107741
Device Sequence Number4483395
Product Code OZO
UDI-Device Identifier00643169933019
UDI-Public(01)00643169933019
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-551LNAL
Device Catalogue NumberMMT-551LNAL
Device Lot NumberA5551LNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2020
Initial Date Received by Manufacturer 04/17/2020
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age9 YR
Patient Weight18